zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Anti-periodic solutions to nonlinear evolution equations. (English) Zbl 1184.35184
Summary: We deal with anti-periodic problems for nonlinear evolution equations with nonmonotone perturbations. The main tools in our study are the maximal monotone property of the derivative operator with anti-periodic conditions and the theory of pseudomonotone perturbations of maximal monotone mappings.
35K90Abstract parabolic equations
35K55Nonlinear parabolic equations
47H05Monotone operators (with respect to duality) and generalizations
35B10Periodic solutions of PDE
[1]Aizicovici, S.; Mckibben, M.; Reich, S.: Anti-periodic solutions to nonmonotone evolution equations with discontinuous nonlinearities, Nonlinear anal. 43, 233-251 (2001) · Zbl 0977.34061 · doi:10.1016/S0362-546X(99)00192-3
[2]Aizicovici, S.; Pavel, N. H.: Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space, J. funct. Anal. 99, 387-408 (1991) · Zbl 0743.34067 · doi:10.1016/0022-1236(91)90046-8
[3]Barbu, V.: Nonlinear semigroup and differential equations in Banach spaces, (1976)
[4]Chen, Yuqing: Anti-periodic solutions for semilinear evolution equations, J. math. Anal. appl. 315, 337-348 (2006) · Zbl 1100.34046 · doi:10.1016/j.jmaa.2005.08.001
[5]Chen, Yuqing; Nieto, Juan J.; O’regan, Donal: Anti-periodic solutions for full nonlinear first-order differential equations, Math. comput. Modelling 46, 1183-1190 (2007) · Zbl 1142.34313 · doi:10.1016/j.mcm.2006.12.006
[6]Haraux, A.: Anti-periodic solutions of some nonlinear evolution equations, Manuscripta math. 63, 479-505 (1989) · Zbl 0684.35010 · doi:10.1007/BF01171760
[7]Liu, Zhenhai: Nonlinear evolution variational inequalities with nonmonotone perturbations, Nonlinear anal. 29, 1231-1236 (1997) · Zbl 0902.47057 · doi:10.1016/S0362-546X(96)00181-2
[8]Liu, Zhenhai: Existence for implicit differential equations with nonmonotone perturbations, Israel J. Math. 129, 363-372 (2002) · Zbl 1012.34055 · doi:10.1007/BF02773170
[9]Okochi, H.: On the existence of periodic solutions to nonlinear abstract parabolic equations, J. math. Soc. Japan 40, 541-553 (1988) · Zbl 0679.35046 · doi:10.2969/jmsj/04030541
[10]Okochi, H.: On the existence of anti-periodic solutions to a nonlinear evolution equation associated with odd subdifferential operators, J. funct. Anal. 91, 246-258 (1990) · Zbl 0735.35071 · doi:10.1016/0022-1236(90)90143-9
[11]Okochi, H.: On the existence of anti-periodic solutions to nonlinear parabolic equations in noncylindrical domains, Nonlinear anal. 14, 771-783 (1990) · Zbl 0715.35091 · doi:10.1016/0362-546X(90)90105-P
[12]Zeidler, E.: Nonlinear functional analysis and its applications, vols. IIA and IIB, (1990)